Large deviations for random trees

Yuri Bakhtin, Christine Heitsch

Research output: Contribution to journalArticle

Abstract

We consider large random trees under Gibbs distributions and prove a Large Deviation Principle (LDP) for the distribution of degrees of vertices of the tree. The LDP rate function is given explicitly. An immediate consequence is a Law of Large Numbers for the distribution of vertex degrees in a large random tree. Our motivation for this study comes from the analysis of RNA secondary structures.

Original languageEnglish (US)
Pages (from-to)551-560
Number of pages10
JournalJournal of Statistical Physics
Volume132
Issue number3
DOIs
StatePublished - Aug 1 2008

Keywords

  • Gibbs distributions
  • Large deviations
  • RNA secondary structure
  • Random trees

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Large deviations for random trees'. Together they form a unique fingerprint.

  • Cite this